Top
10
Doctor insights on: Remedies For Doll Like Facial Appearance

Share
1

1
Does having TMJ have any effect on your facial appearance?

Does having TMJ have any effect on your facial appearance?

No: Having TMJ should not affect your face, unless you are in a lot of pain and you have a pained expression on your face. Tmj has to do with the muscles that move your jaw spasming or cramping causing pain. This should not affect how your muscles look, as the spasm is deep in the muscle. So, i would say you shouldn't notice any facial changes due to tmj. ...Read more

See 2 more doctor answers
3

3
What is the facial appearance like in people with broca's aphasia?

What is the facial appearance like in people with broca's aphasia?

Brocas Aphasia: It depends on whether a stroke involved nerves to the face and eyes. An isolated brocas aphasia from injury to a part of the frontal lobe may produce no facial symptoms and only the inability to produce fluent speech. ...Read more

5

5
Why do people with Down syndrome all have the same facial appearance?

Why do people with Down syndrome all have the same facial appearance?

Genetics: The vast majority of ds patients will have enough similarities in physical appearance to be recognized by knowledgeable people.This is caused by the effect of the extra chromosome material on every cell of the body during the formation of all facial and body structures. ...Read more

6

6
My facial appearance has changed so much from 15 yrs to 16 yrs and I dont know why, i know faces change in puberty but i just dont look like myself?

My facial appearance has changed so much from 15 yrs to 16 yrs and I dont know why, i know faces change in puberty but i just dont look like myself?

:): This is your new mature face, Believe me when I tell you, who you are comes from within. And don't forget this is advice from a person who has not seen the old "you" or the new "you"! ...Read more

7

7
Will a missing molar tooth affect the facial appearance(on the exterior), skin flexibility,jaw volum loss,..as time goes by? I can't afford an implant

Will a missing molar tooth affect the facial appearance(on the exterior), skin flexibility,jaw volum loss,..as time goes by? I can't afford an implant

Missing tooth: Molars are key teeth in your mouth. They serve to bring food and that's where most of the chewing occurs. Losing a tooth in one jaw causes the tooth in the opposing jaw to over erupt and the neighboring teeth to drift. A replacement in the form of a "bridge" or an implant crown may be indicated to prevent any undesirable consequences. Consult with your dentist to determine the right treatment. ...Read more

See 2 more doctor answers
8

8
Can one reverse the muscular changes and facial appearance changes from teeth grinding? My jaw has widened and hardened.Can the masseter muscle atophy

Can one reverse the muscular changes and facial appearance changes from teeth grinding? My jaw has widened and hardened.Can the masseter muscle atophy

R/O TMJ : TMJ can be very difficult to treat and overlap several specialists. I hav had the best results with ENT and oral surgery. . It can start with a poor bite due to genetics/after trauma/Bruxism secondary to stress. A good nite guard is essential. topical Voltaren (diclofenac) gel and a low dose muscle relaxant like skelaxin/FLEXERIL /BOTOX/LIDOCAINE . BOTOX WILLL REDUCE SIZE OF RHE MUSCLES. prednisone can help ...Read more

9

9
What is the best home remedy for reducing the appearance of stretch marks caused by childbirth?

What is the best home remedy for reducing the appearance of stretch marks caused by childbirth?

Mederma: Medema cream is the best over the counter cream for stretch marks although the improvement is not dramatic. Office procedures such as carbon dioxide croons produce more improvement than cream alone. ...Read more

See 1 more doctor answer
10

10
Hello, i was curious to know .. Can antipsychotic drugs permanently alter appearance making one less physically attractive throughout treatment?

Hello, i was curious to know .. Can antipsychotic drugs permanently alter appearance making one less physically attractive throughout treatment?

Depends : Antipsychotic medications can alter appearance through weight gain and sometimes slow movements and cause stiffness in muscles, which can change a person's appearance. At the same time, the reason someone takes antipsychotic medications, like bipolar disorder, depression, or schizophrenia, can itself change someone's appearance through stress. It's best to speak to your doctor to sort this out. ...Read more